Simultaneous Controllability for a System with Resistance Term

G.O. ANTUNES, F.A. ARARUNA, L.A. MEDEIROS

Abstract


In this work we study the simultaneous controllability for a system of equations that constitutes a model of dynamical elasticity for incompressible materials.

References


[1] H. Brezis, “Analyse Fonctionelle, Théorie et Applications”, Dunod, Paris, 1999

M.M. Cavalcanti, V.N. Domingos Cavalcanti, A. Rocha and J.A. Soriano, Exact controllability of a second-order integro-differential equation with a pressure term, EJQTDE, 9 (1998), 1-18.

A. Haraux, On a completion problem in the theory of distribute control of wave equations, “Nonlinear Partial Differencial Equations and Their Applications”, Lect. Coll`ege de France Seminar, Paris 1987-88, Vol. X, Pitman Reserch Notes in Math., 220 (1991), 242-271.

B. Kapitonov, “Simultaneous Observability of Some Hyperbolic Systems”, relat ório de pesquisa e desenvolvimento, LNCC.

V. Komornik, “Controllability and Stabilization. The Multiplier Method”, Masson, Paris, 1994.

J.L. Lions, “Exact Controllability, Stabilization and Pertubations for Distributed Systems”, J. Von Newmann Lecture, Boston, 1986, SIAM Review, March, 1988.

J. L. Lions, On some hyperbolic equations with a pressure term, em “Proceedings of the conference dedicated to Louis Nirenberg”, Trento, Italy, september 3-8, 1990, Harlow: Longman Scientific and Technical, Pitman Res. Notes Math. Ser., 269 ( 1992), 196-208.

E. Zuazua, Contrôle simultané de deux équations des ondes, to appear.




DOI: https://doi.org/10.5540/tema.2002.03.01.0031

Article Metrics

Metrics Loading ...

Metrics powered by PLOS ALM

Refbacks

  • There are currently no refbacks.



Trends in Computational and Applied Mathematics

A publication of the Brazilian Society of Applied and Computational Mathematics (SBMAC)

 

Indexed in:

                       

 

Desenvolvido por:

Logomarca da Lepidus Tecnologia